研究领域

[58] M. Guo and H. Lu, Improved Bound on Vertex Degree Version of ErdH{o}s Matching Conjecture, preprint. 

[57] H. Lu, Y. Wang and X. Yu, A better bound on the size of rainbow matchings, submitted. 

[56] H. Lu and Z. Yang, Regular graphs with equal matching number and independence number, submitted. 

[55] H. Lu, X. Yu and X. Yuan,  Rainbow matchings for 3-uniform hypergraphs, submitted.

[54] H. Lu, X. Yu and X. Yuan, Near perfect matchings in uniform hypergraphs, submitted. 

[53] H. Lu and G. Wang, Note on Tutte-type characterization for graph factors, submitted.

[52] M. Kano, H. Lu and Q. Yu, Fractional Factors, Component Factors and Isolated Vertex Conditions in Graphs, Electron. J. Combin., 26 (2019),  Paper No. 4. (SCI)

[51] H. Lu, M. Kano and Q. Yu, Characterizations of Graphs G Having all [1,k]-factors in kG, Discrete Math. 342 (2019), no. 12, 111580, 5 pp.  (SCI)

[50] H. Lu and Q. Yu,  An Alternative Proof of General Factor Structure Theorem, submitted.

[49]  H. Lu and Bo Ning, Disjoint Perfect Matchings in Graphs under the Ore-Type Condition, J. Graph Theory, online. (SCI)

[48]  H.  Lu, Guoliang Wang, Surface embedding of non-bipartite k-extendable graphs, submitted.

[47] H. Lu, W. Wang and Y. Jiang, The Complexity of All (g,f)-Factor Problem, preprint.

[46] M. Kano and H. Lu, Characterization of 1-Tough Graphs using Factors, Discrete Math. 343 (2020), no. 8. (SCI)

[45] H. Lu, Qinglin Yu, Binding Number,  Toughness and General Matching Extendability in Graphs, Discrete Mathematics & Theoretical Computer Science, 21 (2019), no. 3, Paper No. 1, 8 pp. (SCI)

[44] H. Lu, Yan Wang, Xingxing Yu, Minimum co-degree condition for perfect matchings in k-partite k-graphs, J. Graph Theory, 92 (2019),  207-229.  (SCI)

[43] X. Hou, B. Liu, H. Lu, H-Decomposition of r-graphs when H is an r-graph with exactly k independent edges,  Graphs Combin. 35 (2019), 195-200. (SCI)

[42]  H. Lu, Wei Wang and Juan Yan, Antifactor of regular bipartite graphs, Discrete Mathematics & Theoretical Computer Science, 22:1, 2020, #16.  (SCI)

 [41] H. Lu, Yan Wang, Xingxing Yu, On almost perfect matchings in k-partite k-graphs, SIAM. Discrete math., 32  (2018),  522-533. (SCI)

[40] H. Lu, Xingxing Yu, On Rainbow Matchings for Hypergraphs, SIAM. Discrete math., 32 (2018),  382-393 . (SCI)

[39] H. Lu, Li Zhang, Xingxing Yu, On the number of disjoint perfect matchings in 3-hypergraph, J. Graph Theory, 88 (2018), 284-293. . (SCI)

[38] Haodong Liu, H. Lu, A Degree Condition for a Graph to have (a,b)-Parity Factors, Discrete Math., 341 (2018),  244-252.(SCI)

[37] H. Lu, Guoliang Wang, The maximum number of perfect matchings of semi-regular graphs, Appl. Anal. Discrete Math., 11 (2017),  11–38. (SCI)

[36] H. Lu, Guoliang Wang, A Tutte-type characterization for graph factors, SIAM. Discrete Math., 31 (2017), 1149-1159. (SCI)

[35] H. Lu, Li Zhang, Matching in 3-partite 3-graph, Discrete Math., 340 (2017), 1136-1142. (SCI)

[34]  H. Lu, Yuqing Lin, On The Number of Disjoint Perfect Matchings of Regular Graphs with Given Edge Connectivity,  Discrete Math., 340 (2017), 305–310. (SCI)

[33] H. Lu, Qinglin Yu, Generalization of Matching Extensions in Graphs (IV): Closures, Graph and Combinatorics, Vol 32, (2016), 2009-2018. (SCI)

[32] H. Lu, Vertex-Coloring Edge-Weighting of Bipartite Graphs with Two Edge Weights, Discrete Mathematics & Theoretical  Computer Science, Vol 17, No 3 (2016). (SCI)

[31] H. Lu, An Extension of Cui-Kano's Characterization Problem on Graph Factors, J. Graph Theory, 81 (2016), 5-15. (SCI)

[30] H. Lu, Yuqing Lin, Maximum spectral radius of graphs with given connectivity, minimum degree and independence  number, J. Discrete Algorithms,   31 (2015),113–119.

[29] H. Lu, Wei, Wang, Yuqing, Lin, On edge connectivity and parity factor, Acta Math. Sin. (Engl. Ser.) 31 (2015), 772-776.

[28] H. Lu and Guoliang Wang,  Surface embedding of (n,k)-extendable graphs. Discrete Appl. Math. 179 (2014), 163–173.(SCI)

[27]Xiao Huan, H. Lu and Qinglin Yu, Threshold for matching-covered graphs, Gongcheng Shuxue Xuebao, 31 (2014), 163-173.

[26] Xiao Huan, H. Lu and Qinglin Yu, Threshold for matching-covered graphs, Gongcheng Shuxue Xuebao, 31 (2014), 163-173.
[25]  S. Liu, H. Zhang, H. Lu and Y. Lin, A note on the strong edge-coloring of outerplanar graphs with maximun degree 3, Acta Math. Appl. Sin. Engl. Ser., 32 (2016),  883–890. (SCI).
[24]  H. Lu and W. Wang, On Perfect k-Matchings, Graphs and Combin., 30 (2014), 229-235. (SCI)

[23]  H. Lu, G. Wang and Q. Yu, On the Existence of General Factors in Regular Graphs, SIAM J.    Discrete Math., 27 (2013), 335-343. (SCI)
[22] X. Liu, H. Lu, W.Wang and W. Wu, PTAS for the minimum k-path connected vertex cover problem in unit disk graphs,  J. Global Optim., DOI: 10.1007/s10898-011-9831-x. (SCI)
[21]  H. Lu and Guoliang Wang, On Cui-Kano's Characterization Problem on Graph Factors, J. Graph Theory, DOI: 10.1002/jgt.21712. (SCI)
[20]  H. Lu, Simplified existence theorems on all fractional [a,b]-factors, Discrete Appl. Math., 161 (2013), 2075-2078. (SCI).

[19]  H. Lu and Y. Lin,  Maximum spectral radius of graphs

 with  connectivity at most  k and minimum degree at least $delta$, Lecture Notes in Computer Science, accepted. 

[18]  H. Lu and Y. Lin, Note on Parity Factors of Regular Graphs, Electronic Journal of Graph Theory and Applications, 1(1) (2013), 50–55. 
[17]  W. Wang, L. Mao and H. Lu, On biregular graphs determined by their generalized characteristic polynomials, Linear Algebra Appl.,438 (2013), 3076-3084. (SCI)
[16]  H. Lu et.al, On Super-connectivity of (4,g)-Cages, Graphs and Combin., 29 (2013), 105-119. (SCI)
[15]  H. Lu,  Regular graphs, eigenvalues and regular factors, J.  Graph Theory,  69 (2012), 349-355. (SCI)

[14]  Y. Duan, H. Lu and Q. Yu, L-factors and adjacent-distinguish edge-weighting, East Asian Journal on Applied mathematics, 2 (2012), 83-93. (SCIE)

[13]  H. Lu,  Wei Wang, and Bing Bai, Vertex-deleted subgraphs and regular factors from regular graph, Discrete Math., 311 (2011), 2044-2048. (SCI)
[12]  H. Lu, Y. Wu, Q. Yu and Y. Lin, New improvements on the connectivity of cages, Acta Mathematica Sinica, 6 (2011), 1163-1172. (SCI)

[11]  W. Wang, F. Li, H. Lu and  Z. Xu, Graphs determined by their generalized characteristic polynomials, Linear Algebra Appl., 434 (2011), 1378-1387. (SCI)

[10]   B. Bai, H. Lu and Q. Yu, Generalization of matching extensions in graphs (III)., Discrete Appl. Math., 159 (2011), 727-732. (SCI)
[9]   H. Lu,  and Qinglin Yu, General Fractional f-Factor Numbers of Graphs, Appl. Math. Lett., 24 (2011), 519-523. (SCI)
[8]  H. Lu, Q. Yu and C. Zhang, Vertex-coloring 2-edge-weighting of graphs, European J. Combin.,  32 (2011), 22-27. (SCI)
[7]  H. Lu and Q. Yu, Constructive proof of deficiency  theorem of  (g, f)-factor, Sci.China Math., 53 (2010), 1657-1662.  (SCI)
[6]  H. Lu, Z. Wu and X. Yang, Eigenvalues and  [1, n]- odd factors, Linear Algebra Appl., 433 (2010), 750-757. (SCI)
[5]  H. Lu, Regular factors of regular graphs from eigenvalues,  Electron. J. Combin., 17 (2010), R159. (SCI)
[4]  M. Kano, H. Lu, and Q. Yu, Component factors with large components in graphs, Appl. Math. Lett., 23 (2010), 385-389. (SCI)
[3]   Y. Lin, H. Lu, Y. Wu and Q. Yu, On super connectivity of (4,g)-cages with even girth, Networks, 56 (2010), 143-148. (SCI)
[2]   H. Lu, X. Yang and Q. Yu, On vertex-coloring edge-weighting of graphs, Front. Math. China, 4 (2009), 325-334. (SCI)

 [1]  H. Lu, Yunjian Wu, Yuqing Lin, Qinglin Yu, On superconnectivity of (4,g)-cages, Text algorithms, 10, 2007. (EI)